# SDR CA960126001

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 23088002A
- Condition: Lightning Strike
- Location: Dc System
- Component: Lucas
- Stage of operation: CL
- Nature of condition: G, H
- Precautionary procedure: A

## Discrepancy

(CAN)DOUBLE LIGHTNING STRIKE ON DEPARTURE. DOUBLE DC GENERATOR FAILURE. EMERGENCY CHECK LIST CARRIED OUT. BOTH GENERATORS CAME BACK ON LINE. FIVE STATIC WICKS HAD TO BE REPLACED.
